# SDR CAL960498

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912168504
- Condition: Damaged
- Location: Rt Te Flap
- Part time: 16,865 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IAH - FLT 1905 - WHEN FLAPS SELECTED PAST 25 DEGREES, AIRCRAFT WANTS TO ROLL TO RIGHT.  WHEN FLAPS PASS ABOUT 30 DEGREES, CLUNK SOUND HEARD.  REQUIRED 40 DEGREES WHEEL DEFLECTION TO MAINTAIN LEVEL FLIGHT AT 40 DEGREES FLAP.  REMOVED DAMAGED FORWARD AND AFT RT FLAP MOVEABLE VANES AND REPLACED WITH SERVICEABLE VANES.  INSTALLED NEW CABLES AND ADJUSTED PER MM 27-51-1.  (X)
